Sledovať
Linda J S Allen, LJS Allen
Linda J S Allen, LJS Allen
Professor of Mathematics, Texas Tech University
Overená e-mailová adresa na: ttu.edu
Názov
Citované v
Citované v
Rok
An introduction to stochastic processes with applications to biology
LJS Allen
Chapman and Hall/CRC, 2010
14282010
Introduction to mathematical biology
LJS Allen
Pearson/Prentice Hall, 2007
9232007
Some discrete-time SI, SIR, and SIS epidemic models
LJS Allen
Mathematical biosciences 124 (1), 83-105, 1994
6521994
An introduction to stochastic epidemic models
LJS Allen
Mathematical epidemiology, 81-130, 2008
5582008
Comparison of deterministic and stochastic SIS and SIR models in discrete time
LJS Allen, AM Burgin
Mathematical Biosciences 163 (1), 1-33, 2000
4592000
Asymptotic profiles of the steady states for an SIS epidemic reaction-diffusion model
LJS Allen, BM Bolker, Y Lou, AL Nevai
Discrete & Continuous Dynamical Systems 21 (1), 1, 2008
4462008
A primer on stochastic epidemic models: Formulation, numerical simulation, and analysis
LJS Allen
Infectious Disease Modelling 2 (2), 128-142, 2017
3872017
The basic reproduction number in some discrete-time epidemic models
LJS Allen, P Van den Driessche
Journal of difference equations and applications 14 (10-11), 1127-1147, 2008
2632008
Asymptotic profiles of the steady states for an SIS epidemic patch model
LJS Allen, BM Bolker, Y Lou, AL Nevai
SIAM Journal on Applied Mathematics 67 (5), 1283-1309, 2007
2242007
Construction of equivalent stochastic differential equation models
EJ Allen, LJS Allen, A Arciniega, PE Greenwood
Stochastic analysis and applications 26 (2), 274-297, 2008
2122008
Extinction thresholds in deterministic and stochastic epidemic models
LJS Allen, GE Lahodny Jr
Journal of Biological Dynamics 6 (2), 590-611, 2012
1772012
A comparison of three different stochastic population models with regard to persistence time
LJS Allen, EJ Allen
Theoretical Population Biology 64 (4), 439-449, 2003
1632003
Persistence and extinction in single-species reaction-diffusion models
LJS Allen
Bulletin of Mathematical Biology 45 (2), 209-227, 1983
1581983
Relations between deterministic and stochastic thresholds for disease extinction in continuous-and discrete-time infectious disease models
LJS Allen, P van den Driessche
Mathematical biosciences 243 (1), 99-108, 2013
1292013
Stochastic models for virus and immune system dynamics
Y Yuan, LJS Allen
Mathematical biosciences 234 (2), 84-94, 2011
1242011
Persistence, extinction, and critical patch number for island populations
LJS Allen
Journal of Mathematical Biology 24 (6), 617-625, 1987
1161987
Competitive exclusion and coexistence for pathogens in an epidemic model with variable population size
AS Ackleh, LJS Allen
Journal of mathematical biology 47 (2), 153-168, 2003
1132003
The dynamics of two viral infections in a single host population with applications to hantavirus
LJS Allen, M Langlais, CJ Phillips
Mathematical biosciences 186 (2), 191-217, 2003
932003
Analysis of climatic and geographic factors affecting the presence of chytridiomycosis in Australia
A Drew, EJ Allen, LJS Allen
Diseases of Aquatic Organisms 68 (3), 245-250, 2006
882006
Stochastic population and epidemic models
LJS Allen
Mathematical biosciences lecture series, stochastics in biological systems, 2015
842015
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20